# SDR A6WA200340204

- Difficulty date: January 3, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE AT FS 621, LEFT SIDE, NEXT TO CARGO DOOR IS CRACKED.  REPAIR IAW BOMBARDIER REO 601R-53-61-117.  SEALED AND PAINTED IAW BOMBARDIER REO 601-53-61-117. PRESSURIZED AIRCRAFT IAW AMM 21-32-00-863-801.  NO LEAKS NOTED.  (M)
